Opérations d'Adams en K-homologie et applications
Bulletin de la Société Mathématique de France, Volume 109 (1981), p. 237-257
@article{BSMF_1981__109__237_0,
     author = {Schwartz, Lionel},
     title = {Op\'erations d'Adams en K-homologie et applications},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     pages = {237-257},
     doi = {10.24033/bsmf.1940},
     zbl = {0472.55013},
     mrnumber = {82j:55006},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1981__109__237_0}
}
Schwartz, Lionel. Opérations d'Adams en K-homologie et applications. Bulletin de la Société Mathématique de France, Volume 109 (1981) pp. 237-257. doi : 10.24033/bsmf.1940. http://www.numdam.org/item/BSMF_1981__109__237_0/

[1] Adams (J. F.). - Stable homotopy and generalised homology, Chicago, (a) p. 93-102 ; (b) p. 46-55 ; (c) p. 146-158.

[2] Anderson (W.). - Universal coefficient theorems for K-theory, Preprint.

[3] Atiyah (M. F.). - K-theory, Benjamin, p. 102-108.

[4] Browder (W.). - Algebraic K-theory with coefficient Z/p, dans Geometric applications of homotopy theory I, Lecture Notes, n° 657, 1977, p. 40-85. | MR 80b:18011 | Zbl 0386.18011

[5] Gerstern (S. M.). - Higher K-theory of rings, dans Algebraic K-theory I, Lecture Notes, n° 341, 1972, p. 3-42. | MR 52 #3282 | Zbl 0285.18010

[6] Knapp (K.). - On the bi-stable J-homomorphism, dans Algebraic topology, Aarhus, Lecture Notes, n° 763, 1978, p. 13-22. | MR 81d:55018 | Zbl 0429.55005

[7] May (P.). - E∞ Ring spaces and E∞ ring spectra, Lecture Notes, n° 577, p. 32-39 et 208-234.

[8] Mosher (R. E.). - Some stable homotopy of complex projective space, Topology, vol. 7, 1968, p. 179-194. | MR 37 #3569 | Zbl 0172.25103

[9] Snaith (V.). - (a) Dyer-lashof operations in K-theory, Lecture Notes, n° 496, p. 198-207 ; (b) Algebraic cobordism and K-theory ; Mem. Am. Math. Soc. vol. 221, 1979. | MR 52 #15463 | Zbl 0413.55004

[10] Araki (S.) and Toda (H.). - Multiplicative structures in mod. q cohomology theories, Osaka J. Math., vol. 2, 1965, p. 71-115. | MR 32 #449 | Zbl 0129.15201

[11] Tornehave (J.). - Delooping the Quillen map, Thèse M.I.T., 1971.

[12] Adams (J. F.) Harris (A. S.) and Switzer (R. M.). - Hopf algebras of cooperations for real and complex K-theory, Proc. London Math. Soc., vol. 23, 1971, p. 385-408. | MR 45 #2694 | Zbl 0233.55014